# SDR SIMA20140305013

- Difficulty date: March 5, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72751
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY HOLDER ASSEMBLY NOT OPERATING.   EMERGENCY LIGHTS REMOVED BATTERY HOLDER ASSEMBLY.
